# SDR 96ZZZM1035

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54337
- Make and model: Boeing 727231
- Aircraft serial: 20491
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Fwd Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STL - DURING CRUISE, FORWARD GALLEY OVEN OVERHEATED AND EMITTED SMOKE.  TURNED OFF OVEN.  FOUND DEBRIS AND SPILLED FOOD IN OVEN, MFG P/N 5616E.  CLEANED OVEN AND OPERATION NORMAL.
